MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that the ct scan aborted during a non-contrast chest examination of a (b)(6) patient.The user rescanned the patient using a different scanner and completed the examination.Other than the additional x-ray dose due to the second scan, no patient injury was reported to siemens associated with the reported event.This report has been submitted with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Initial reporter is a siemens employee.A contact name for the facility was not provided.Siemens completed the technical investigation of the reported event.The investigation revealed a sporadic problem with the tilt sensor due to the system vibrating at high rotation speeds.Therefore, a new revision of this tilt sensor will be introduced to improve the measurement stability by supplementing internal filters.The required changes are completely covered by the internal sensor firmware; therefore, no hardware change is necessary.This improvement is not a subject of a recall action.The material consumption in relation to the installed base is monitored by the capa process.Please see the following values for the last 3 months: material number: 11250701 - tilt sensor spare part kits - january 2022: 0.81 percent, december 2021: 0 percent, november 2021: 0 percent.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
6104486484
MDR Report Key13693803
Report Number3004977335-2022-16259
Device Sequence Number19318618
Product Code JAK
UDI-Device Identifier04056869231044
UDI-Public04056869231044
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age5 YR
Patient SexFemale